# SDR 96ZZZX1112

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61285
- Make and model: Ayres S2R-R1820
- Aircraft serial: R1820036
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rudder
- Part number: 40226T100
- Condition: Cracked
- Location: Spar Web
- Part time: 844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKED UPPER RUDDER HINGE AT SPAR WEB AND ALL DOUBLERS.  RIB ALSO BROKEN.  SUBMITTER STATED RUDDER SPAR BEEF-UP NECESSARY TO PREVENT CRACKING.
